Hey Gorteous, not silly at all. My experience with Resperidone was not a great one. I was on it for 2 months,and had to be taken of of that and move to another class of meds to address the anxiety. Just try taking it in the early evening for a few nights. If it keeps you awake even though you are tired then go back to days,but remember, that if you switch your schedule on it,you need to remember the 24 hour rule on these kinds of meds.In other words, don't take 2 doses in a 24 hour period,as that is truly unhelpful.
Turning to something else to help you relax and take the edge off would NOT be a good idea. I'm sure your med label says not to drink alcohol with it,and there is a reason for that warning. Self medicating with alcohol,will only make your issues worse as it is a depressant and when it's used together with an AntiD it can have highly negative results.
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2013 • 2 answers
Posted 12 Jan 2013 • 1 answer
Posted 26 Sep 2013 • 3 answers
Posted 7 Feb 2015 • 2 answers
Posted 2 Jan 2017 • 2 answers